# SDR USAA2012012700015

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 39,268 hours, 16,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A6060
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,375 hours, 13,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PRESSURE FOUND LOW IN RED BAND WHILE ACCOMPLISHING JOB CARD 26C00025003.  REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE PER JOB CARD 26L00025010.
